Doctor insights on:
Withdrawal Symptoms From Depressants Can Include
Withdrawal sxs occur: When sudden discontinuation of antidepressants occur. Symptoms may be physical and/or psychological and may include, dizziness, nausea, tremor, anxiety, crying, irritability, lack of focus, confusion and muscle aches to name a few. Some antidepressants cause more sxs than others and sxs can be avoided by a gradual taper. ...Read more
Slowly reduce dose: Usually dropping the dose slowly over the course of at least several days will help prevent discontinuation problems from antidepressants. Some people are very sensitive and the dose needs to be reduced very slowly for a longer time period. If you are having problems like stomach upset or headache those symptoms can be treated on their own temporarily. Make sure your doctor is aware and helping. ...Read more
Discontinuation: Withdrawal symptoms vary depending on the type of antidepressant. The ssris like Prozac and snris (effexor (venlafaxine) and cymbalta) all cause the same type: irritability, lightheadedness, strange sensations when turning one's head, malaise (like a flu without the fever) and even electric shock sensations down the neck, back and extremities. Tca's cause other effects -- diarrhea, runny nose, insomnia.... ...Read more
Go to the ER:
YOU CAN GO TO YOUR PHARMACIST SOME OF THEM DEPEND ON THE MEDICATION CAN GIVE YOU FEWW PILLS TO SUSTAINED YOU UNTIL THEY CAN GET HOLD OF YOUR DOCTOR
IF NOT GO TO THE ER THEY CAN GIVE A Rx to help you until you see your doctor ...Read more
I am having withdrawal symptoms from my anti-depressants because I can't afford them anymore. What can I do?
See your doctor: There are patient assistance programs that, if you meet the eligibility criteria, will give you your medications for low or no cost -- at least for a time. Speak with your doctor about filling out the forms for your medication. You can access the forms and criteria here: http://www. Needymeds. Org/indices/pap. Htm. ...Read more
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read more
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdrawal will have two parts: 1) anxiety, restlessnes, insomnia, maybe sweating & tremor; 2) nausea, loose stools, drooling, perhaps vomiting, abdominal cramps, diarrhea. Your doctor can help you devise a tapering plan that is comfortable and safe. ...Read more
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain sedative or hypnotic drugs (downers) can be associated with seizures. Opiate withdrawal, while terribly painful, is actually less medically serious. Alcohol withdrawal is similar to sedative withdrawal and can be associated with seizures. ...Read more
Has a variety of symptoms see below:
http://www. Prohealth. Com/library/showarticle. Cfm? Libid=18811
These can generally be reduced greatly or even avoided altogether if the medicine is gradually withdrawn under doctor supervision - see gp or psychiatrist to discuss appropriateness of and specific reduction regimen if planning to do ...Read more
? Withdrawal: Depends on what u r withdrawing from. Please clarify. ...Read more
Withdrawal: Sense of discomfort with other physical symptoms depending on the substance u r withdrawing from. ...Read more
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
Can be many: Research suggests that a cannabis withdrawal syndrome exists. Symptoms include; restlessness, anorexia, irritability and insomnia that begin less than 24 hours after discontinuation of marijuana, peak in intensity on days 2 to 4, and last for seven to 10 days. In my experience patients can also suffer from serious depression and anxiety symptoms as well, and sometimes vivid dreams. Can last longer ...Read more
Cutting: Not insofar as I know. I will say that I have suggested to patients who cut that, when they begin to decrease their instances of cutting, to replace those instances with something positive. Reworded, if you're going to take something bad out of your life, be mindful in replacing it with something good. ...Read more
Depend how much and how long you have been using
a doctor can help you in many ways there is now medicine can help stop smoking with a lot of success
- Talk to a doctor online
- Anti depressant withdrawal
- Withdrawal symptoms from birth control
- Withdrawal symptoms from stopping crestor
- What can i take to not withdrawal from gabapentin?
- What vitamins can you not take with anti depressants?
- What over-the-counter items can ease withdrawal from fioricet with codeine?
- Can symptoms of lupus include fluid in the ear?